Symptomatic treatment of seasonal allergic rhinitis in adults and children over 12 years of age.
Tigofast-120 (fexofenadine hydrochloride) coated tablets 120 mg. №30
active substance: fexofenadine hydrochloride;
1 film-coated tablet contains fexofenadine hydrochloride 120 mg or 180 mg;
120 mg tablets: microcrystalline cellulose, corn starch, sodium starch glycolate (type A), colloidal anhydrous silica, Insta Coat White film coating (ethylcellulose, hydroxypropylmethylcellulose, titanium dioxide (E 171), and
180 mg tablets: microcrystalline cellulose, corn starch, sodium starch glycolate (type A), colloidal anhydrous silica, Insta Coat Sunset Yellow film coating (ethylcellulose, hydroxypropylmethylcellulose, Yellow West FCF (E 110) and E 110).
Basic physical and chemical properties:
- 120 mg tablets: film-coated tablets, round, biconvex, white or almost white;
- 180 mg tablets: film-coated tablets, round, biconvex, orange.
Antihistamines for systemic use.
ATC code R06A X26.
This pharmaceutical preparation belongs to the group of antihistamines used on a systemic basis for the treatment of allergies.
The main active ingredient is fexofenadine. Its main metabolite is terfenadine, an antihistamine that affects the body as a selective peripheral antagonist of H-1 receptors.
Due to the fact that this substance does not have the property of overcoming the blood-brain barrier, fexofenadine does not produce a sedative, sedative effect.
It has a significant antihistamine effect, preventing the development of allergies.
A noticeable antiallergic effect of the drug begins 60 minutes after it has been taken, reaching a maximum effect after 6 hours, which lasts for 24 hours.
Regular intake for 28 days did not cause, according to observations, addiction or weakening of the drug.
This drug Tigofast-120 is used to treat allergic diseases. Its effect is dose-dependent. In particular:
- tablets in a dosage of 120 mg are prescribed for the symptomatic treatment of allergic rhinitis;
- tablets in a dosage of 180 mg – are prescribed for the symptomatic treatment of chronic idiopathic urticaria.
The drug Tigofast-120 in question is contraindicated for use in cases where the patient has severe hypersensitivity (allergy) to the main or one of the auxiliary components.
With the simultaneous administration of fexofenadine preparations with erythromycin or ketoconazole in the blood plasma, the concentration of fexofenadine increases 2-3 times.
It is recommended to avoid the simultaneous administration of fexofenadine with antacid preparations that contain aluminum and magnesium hydroxide. The time interval between taking them should be at least 2 hours.
Use in pediatric practice is contraindicated until the child reaches the age of 12.
Application during pregnancy and lactation
This drug is contraindicated for use in the treatment of pregnant women, since no experiments and studies have been carried out that could confirm the safety of this drug for this type of patient.
If it is necessary to administer the drug during breastfeeding, then lactation should be suspended for the duration of treatment.
Method of administration and dosage
This drug Tigofast-120 is prescribed by your doctor.
Adults and children over 12 years old take:
- for symptomatic treatment of chronic urticaria, 180 mg of the drug once a day;
- to relieve symptoms associated with seasonal allergic rhinitis – 120 mg 1 time per day.
It is advisable to take the drug at the same time of day.
The duration of the course of treatment depends on the disease, the severity of the disease and the individual body’s response to the drug.
Elderly patients, as well as patients with liver and kidney disease, do not need dosage adjustment.
Overdose cases are extremely rare.
In case of acute overdose, accidental excessive ingestion may result in:
- dizziness, drowsiness;
- dry mouth.
In case of an overdose, symptomatic treatment with supportive therapy should be undertaken – rinse the stomach, take enterosorbents.
The drug rarely causes side effects and is well tolerated.
The following side effects are possible, such as:
- headache, dizziness, drowsiness;
- weakness, tiredness;
- allergic reactions in the form of angioedema, rash, itching.